# SDR A6WA202011097403

- Difficulty date: November 6, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 37,347 hours, 35,990 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 601R350313
- Condition: Corroded
- Location: Bs 559-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 AT FS 559.120 TO FS 605 T CAP EXTRUSION HAS CORROSION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORRODED T-CAP AT LBL 27 AT FS559+120 TO FS 605 AND INSTALL NEW T-CAP, IAW DRW 601R35031.
